Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 143, NWS Memphis, TN

April 1, 2012Lee County, Pontotoc County, Union County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 1, 2012, 12:52 AM CDT for Lee County, Pontotoc County, Union County, Mississippi. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2012, 12:52 AM CDT (05:52 UTC)
Expired
Apr 1, 2012, 1:30 AM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, MS, Pontotoc County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 51 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 1:00 AM CDTHAIL 1.75Saltillo, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 8:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1659 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WUUS54 KMEG 010552
SVRMEG
MSC081-115-145-010630-
/O.NEW.KMEG.SV.W.0143.120401T0552Z-120401T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1252 AM CDT SUN APR 1 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEE COUNTY IN NORTHEAST MISSISSIPPI...
  EXTREME EASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 130 AM CDT

* AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
  SIZE.  THIS STORM WAS LOCATED NEAR SALTILLO...OR 8 MILES NORTH OF
  TUPELO...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUPELO...
  VERONA AND TOMBIGBEE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3411 8855 3410 8885 3445 8884 3446 8862
TIME...MOT...LOC 0552Z 356DEG 11KT 3437 8872

$$
2 follow-up statements
185 
WWUS54 KMEG 010608
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
108 AM CDT SUN APR 1 2012

MSC115-145-010618-
/O.CAN.KMEG.SV.W.0143.000000T0000Z-120401T0630Z/
UNION MS-PONTOTOC MS-
108 AM CDT SUN APR 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN PONTOTOC
AND SOUTHEASTERN UNION COUNTIES IS CANCELLED...

AT 108 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3411 8855 3411 8883 3439 8883 3440 8860
TIME...MOT...LOC 0608Z 356DEG 11KT 3435 8872

$$

MSC081-010630-
/O.CON.KMEG.SV.W.0143.000000T0000Z-120401T0630Z/
LEE MS-
108 AM CDT SUN APR 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL LEE COUNTY...

AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR FROG ISLAND...OR 7 MILES NORTH OF TUPELO...
MOVING SOUTH AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUPELO...
VERONA...FROG ISLAND...INDIAN HILLS...BEECH SPRINGS...BELDEN...
FLOWERDALE...BISSELL...SKYLINE...PALMETTO...OLD UNION AND TOMBIGBEE
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3411 8855 3411 8883 3439 8883 3440 8860
TIME...MOT...LOC 0608Z 356DEG 11KT 3435 8872

$$
300 
WWUS54 KMEG 010625
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
125 AM CDT SUN APR 1 2012

MSC081-010635-
/O.EXP.KMEG.SV.W.0143.000000T0000Z-120401T0630Z/
LEE MS-
125 AM CDT SUN APR 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEE COUNTY WILL EXPIRE
AT 130 AM CDT...

AT 125 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3411 8855 3411 8883 3439 8883 3440 8860
TIME...MOT...LOC 0625Z 356DEG 11KT 3430 8872

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 12:21 AM CDT, 31 minutes earlier.

Area forecast discussion, Apr 1, 12:21 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1221 AM CDT SUN APR 1 2012

.UPDATE... /ISSUED 911 PM CDT SAT MAR 31 2012/

STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS EXTREME
NORTHEAST MISSISSIPPI AT THIS TIME. A SEVERE THUNDERSTORM WATCH
REMAINS IN EFFECT FOR THIS AREA UNTIL 1 AM CDT. IT APPEARS THAT
THESE STORMS SHOULD MOVE OUT OF MISSISSIPPI BEFORE MIDNIGHT.
OUTSIDE OF THE THUNDERSTORMS SKIES ARE MOSTLY CLEAR THIS EVENING.
TEMPERATURES ARE IN THE MID 60S TO MID 70S. SOME AREAS OF FOG ARE
POSSIBLE OVERNIGHT ESPECIALLY IN PARTS OF NORTH MISSISSIPPI WHERE
THERE HAS BEEN QUITE A BIT OF RAIN. WILL SEND AN UPDATE TO REMOVE
MENTION OF SEVERE THUNDERSTORM WATCH NUMBER 121 WHICH JUST
EXPIRED.

ARS

&&

.DISCUSSION... /ISSUED 233 PM CDT SAT MAR 31 2012/

CURRENTLY SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A GOOD
PORTION OF WEST TENNESSEE AND EXTREME NORTH MISSISSIPPI AND POINTS
EASTWARD. FEW LIGHT SHOWERS WERE DEVELOPING NEAR THE TENNESSEE
RIVER...HOWEVER THE MOST INTENSE STORMS WERE SOUTH OF NASHVILLE.
THIS ACTIVITY WAS JUST AHEAD OF A WEAK STATIONARY FRONT AND
ASSOCIATED WITH TWO DISTINCT MINOR SHORTWAVES DROPPING SOUTHEAST
IN AN UPPER NORTHWEST FLOW. TEMPERATURES ACROSS THE MIDSOUTH WERE
IN THE LOW TO MID 80S...WITH DEWPOINTS IN THE LOW TO MID
60S...YIELDING A WIDE CUMULUS FIELD OVER THE AREA. CAPE VALUES OFF
SPC MESOANALYSIS AT 2PM WERE 3500 J/KG OVER THE WATCH AREA.

REMAINDER OF THE AFTERNOON AND OVERNIGHT...SCATTERED SHOWERS AND
STORMS WILL REMAIN POSSIBLE THROUGH THE MID EVENING HOURS AS A
SECOND SHORTWAVE IN CENTRAL MISSOURI TRACKS OVER THE REGION. STILL
IN QUESTION IS OVERALL COVERAGE...BUT FEEL THE BEST CHANCE FOR
STORMS WILL BE EAST OF THE MISSISSIPPI RIVER. SOME OF THESE STORMS
WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS...AND LOCALIZED
FLASH FLOODING. ACTIVITY SHOULD WANE DOWN LATER THIS EVENING WITH
LOSS OF HEATING. AS SKIES BECOME MOSTLY CLEAR TONIGHT AREAS OF
FOG WILL AGAIN DEVELOP BEFORE SUNRISE...WHICH MAY PROMPT A DENSE
FOG ADVISORY. LOWS WILL BE IN THE 60S.

SUNDAY AND MONDAY...MODELS ARE IN GOOD AGREEMENT THAT AN UPPER
LEVEL RIDGE WILL DOMINATE THE MIDSOUTH WEATHER...WITH TEMPERATURES
CLIMBING INTO THE UPPER 80S. A STRAY SHOWER MAY BE POSSIBLE
SUNDAY AFTERNOON IN NORTHEAST MISSISSIPPI..BUT LEAVE ANY MENTION
OUT OF THE UPCOMING FORECAST. OTHERWISE...THE AREA WILL BE
DRY...WITH HEAT INDICIES REACHING INTO THE LOW 90S. FURTHER WEST AN
APPROACHING MAJOR SHORTWAVE TROUGH WILL CROSS THE ROCKIES WITH
MODELS SHOWING THE ENERGY BECOMING CUTOFF OVER NEW MEXICO ON MONDAY.
HAVE LOWERED POPS MONDAY NIGHT AS MODEL TENDENCIES HAVE CONTINUED
TO SLOW THIS FEATURE...SO INCREASING SUBTROPICAL MOISTURE LIKELY
TO BE THE ONLY IMPACT MONDAY NIGHT.

TUESDAY THROUGH THURSDAY...HAVE KEPT CHANCE FOR RAIN THROUGH THIS
PERIOD DESPITE THE CHANGING CUTOFF LOW PLACEMENT/TIMING FROM THE
MODELS...AS A MODEST SOUTHWEST FLOW WILL BE DEVELOP ALOFT. EMBEDDED
DISTURBANCES WILL LIKELY TRIGGERING CONVECTION MAINLY IN THE
AFTERNOON HOURS. HAVE BOOSTED TEMPERATURES UP A COUPLE OF DEGREES
AS SKY COVER WILL BE A MIX OF CLOUDS AND SUN. A RISK FOR SEVERE
STORMS STILL REMAINS FAVORABLE ON TUESDAY AND WEDNESDAY...BUT MAY
EXTEND INTO THURSDAY AS MODELS DIFFER ON THE LOW CENTER TRACK.
CURRENTLY THE EURO AND CANADIAN RUNS TAKE THE LOW OVER THE
MIDSOUTH WHILE THE GFS NOW TAKES IT NORTH THROUGH THE MID
MISSISSIPPI VALLEY.

FRIDAY AND SATURDAY...THE LONG RANGE SOLUTIONS SHOW A RIDGE
BUILDING BACK IN OVER THE SOUTHERN PLAINS AND MIDWEST BEGINNING
EARLY FRIDAY. HAVE THE AREA DRY BOTH DAYS... HOWEVER THE GFS DOES
TRY TO BRING A COLD FRONT INTO THE REGION LATE SATURDAY NIGHT.
TEMPERATURES EXPECTED TO REMAIN NEAR 80F WITH LOWS NEAR 60F.

JAB

&&

.AVIATION...

06Z TAF CYCLE (01/06Z-02/06Z)

CLUSTER OF THUNDERSTORMS OVER EXTREME NORTHEAST MS HAS REFUSED TO
DIE OUT THIS EVENING. SATELLITE SHOWS TOPS ARE STILL QUITE COOL AND
THERE SEEMS TO BE A TENDENCY FOR THE STORMS TO MOVE SOUTHWARD TOWARD
KTUP. THUS HAVE ALREADY UPDATED AND ADDED A TEMPO GROUP OF TSRA AT
KTUP UNTIL 09Z. AMIDS WILL ISSUED AS WARRANTED. IF  A THUNDERSTORM
DIRECTLY IMPACTS KTUP...CONDITIONS MAY DECREASE TO IFR OR LOWER WITH
STRONG AND GUSTY WINDS. THERE IS ALSO A RISK OF LARGE HAIL WITH
THESE STORMS.

OTHERWISE VFR CONDITIONS WILL OCCUR THROUGH MUCH OF THE PERIOD AT
THE TAF SITES. MVFR VISIBILITIES ARE STILL EXPECTED TO DEVELOP IN
FOG AT KMKL TONIGHT...AND POSSIBLY AT KTUP OUTSIDE THE THREAT OF
THUNDERSTORMS.

A STRONG UPPER LEVEL RIDGE IS FORECAST TO STRENGTHEN ACROSS THE
MIDSOUTH SUNDAY SUPPRESSING MOST IF NOT ALL CONVECTION. WINDS
INCREASING AND BECOMING GUSTY FROM THE SOUTHWEST ACROSS MUCH OF THE
REGION BY SUNDAY AFTERNOON. WINDS DIMINISHING AFTER SUNSET SUNDAY.

JCL/KRM

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  87  68  84 /   0  10  10  40
MKL  62  88  64  84 /   0  10  10  40
JBR  64  88  65  84 /   0  10  10  40
TUP  63  87  64  85 /   0  10  10  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 1, 12:18 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 AM CDT SUN APR 1 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-020330-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1215 AM CDT SUN APR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...OVERNIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTHEAST MISSISSIPPI OVERNIGHT. LARGE HAIL...DAMAGING WINDS AND
LOCALIZED FLASH FLOODING WILL BE THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG OR SEVERE STORMS ARE POSSIBLE AT TIMES FROM TUESDAY
THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS PORTIONS OF NORTHEAST
MISSISSIPPI OVERNIGHT.

In the hours before

Local storm report, Mar 31, 11:44 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1144 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     HAIL             BLAIR                   34.45N 88.73W
03/31/2012  E1.25 INCH       LEE                MS   TRAINED SPOTTER

&&

RRH
Local storm report, Mar 31, 11:52 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 PM CDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     HAIL             GUNTOWN                 34.44N 88.66W
03/31/2012  E1.00 INCH       LEE                MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL...POSSIBLY LARGE...REPORTED BY AN
            OFFICER IN GUNTOWN.

&&

RRH
Local storm report, Apr 1, 12:14 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1214 AM CDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     HAIL             10 E RIPLEY             34.73N 88.77W
04/01/2012  E1.00 INCH       TIPPAH             MS   TRAINED SPOTTER

            QUARTER SIZE HAIL EAST OF RIPLEY ON HWY 2. THERE WAS ALSO
            A BIG GUST OF WIND BUT THERE WAS NO DAMAGE AND A SPEED
            COULD NOT BE ESTIMATED.

&&

RRH
Local storm report, Apr 1, 12:16 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1216 AM CDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     HAIL             JUMPERTOWN              34.71N 88.66W
03/31/2012  E0.75 INCH       PRENTISS           MS   TRAINED SPOTTER

            NEAR JUMPERTOWN ON CR 7461.

&&

RRH
Local storm report, Apr 1, 12:44 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1244 AM CDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     FLASH FLOOD      GUNTOWN                 34.44N 88.66W
04/01/2012                   LEE                MS   LAW ENFORCEMENT

            MANY ROADS IN GUNTOWN ARE FLOODED WITH UP TO 6 OR 7
            INCHES OF WATER ON THEM IN SOME LOCATIONS.

&&

RRH
Local storm report, Apr 1, 12:45 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 AM CDT SUN APR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             1 W SALTILLO            34.38N 88.71W
04/01/2012  E1.00 INCH       LEE                MS   LAW ENFORCEMENT

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:01 PM CDTSevere Thunderstorm WarningMEGTishomingo44 min
Mar 31, 7:06 PM CDTSpecial Weather StatementMEGAlcorn39 min
Mar 31, 7:28 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo47 min
Mar 31, 7:37 PM CDTSevere Thunderstorm WarningMEGTishomingo38 min
Mar 31, 7:43 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo47 min
Mar 31, 7:50 PM CDTTornado WarningMEGTishomingo26 min
Mar 31, 8:14 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Prentiss, Tishomingo46 min
Mar 31, 8:24 PM CDTFlash Flood WarningMEGAlcorn, Prentiss, Tishomingo4 hr
Mar 31, 8:27 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo48 min
Mar 31, 8:56 PM CDTSevere Thunderstorm WarningMEGItawamba, Prentiss, Tishomingo49 min
Mar 31, 9:08 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo52 min
Mar 31, 9:38 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo52 min
Mar 31, 9:46 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union44 min
Mar 31, 10:02 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah43 min
Mar 31, 10:22 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe38 min
Mar 31, 10:23 PM CDTFlash Flood WarningMEGAlcorn, Prentiss, Tippah5 hr
Mar 31, 10:25 PM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Union50 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union47 min
Mar 31, 11:07 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah53 min
Mar 31, 11:12 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Prentiss, Tippah, Union48 min
Mar 31, 11:22 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah53 min
Mar 31, 11:29 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tippah, Union46 min
Mar 31, 11:41 PM CDTFlash Flood WarningMEGLee, Prentiss, Tippah, Union4 hr
Mar 31, 11:52 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Union38 min
Mar 31, 11:59 PM CDTFlash Flood WarningMEGBenton, Tippah4 hr
Apr 1, 12:06 AM CDTSevere Thunderstorm WarningMEGBenton, Tippah39 min
Apr 1, 12:08 AM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah52 min
Apr 1, 12:09 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Union51 min
Apr 1, 12:33 AM CDTFlash Flood WarningMEGLee, Union3 hr
Apr 1, 12:49 AM CDTSevere Thunderstorm WarningMEGBenton, Tippah41 min
Apr 1, 1:39 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Union51 min
Apr 1, 2:16 AM CDTSevere Thunderstorm WarningMEGLee, Pontotoc, Prentiss, Tippah, Union44 min
Apr 1, 2:28 AM CDTFlash Flood WarningMEGLee, Tippah, Union62 min
Apr 1, 3:20 AM CDTFlash Flood WarningMEGAlcorn, Benton, Lee, Prentiss, Tippah, Union3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.